# SDR CALA2014011600075

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 43,407 hours, 13,952 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: MS903623
- Condition: Arced
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE GND POWER WAS CONNECTED POWER DROPPED OFF & THERE WAS ARCHING AT EXTERNAL POWER RECEPTACLE DUE TO GND POWER.  GND POWER PUT ON MEL, REPLACED EXTERNAL POWER RECEPTACLE IAW MM24-41-11-400-801, CHECKED GOOD. REPLACED EXTERNAL POWER BUS CONTROL UNIT IAW MM24-41-21-400-801, TESTED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED TT 1600484  SN OFF 01020 UNIT, BUS POWER OFF 29-2441-9-0005 1020 & ON 29-2441-9-0005 4832.
